# SDR IXXA06SMN256S

- Difficulty date: July 28, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND LT WING OB LEADING EDGE LOWER SKIN HOLES AND DENTED, AT STATION XFS710.000. REMOVED FASTENERS. REMOVED DAMAGED AREA. PERFORMED NDT INSPECTION NO CRACKS OR CORROSION FOUND. FABRICATED REPAIR DOUBLER, AND FILLERS.050). CLEANED, TREATED AND PRIMED AREA, SKIN FILLER, AND REPAIR DOUBLER INTERNAL SURFACE. APPLIED SEALANT TO FAYING SURFACES. INSTALLED REPAIR PARTS IAW SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D, SRM 51-3-1, SRM 51-1-11, SRM 51-1-8B,  SRM 51-1-21, DC-8 NDT SPM PART 06-10-01-001,COMPLETED FAA FORM 8110-3 NUMBER 06361 DATED 08-03-06, DRAWING NR ED 4288 DATED 07-25-06, EO NR 2006596 DATED 08-03-06.
